zbMATH — the first resource for mathematics

Examples
Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

Operators
a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
Fields
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Existence and globally exponential stability of almost periodic solution for Cohen-Grossberg BAM neural networks with variable coefficients. (English) Zbl 1205.34086
From the abstract: A class of Cohen-Grossberg BAM neural networks with variable coefficients is studied. Some sufficient conditions are established for the existence and uniqueness of the almost periodic solution. An example is presented to illustrate the feasibility and effectiveness of the results.
MSC:
34K14Almost and pseudo-periodic solutions of functional differential equations
92B20General theory of neural networks (mathematical biology)
References:
[1]H.Y. Zhao, L. Chen, Z.S. Mao, Existence and stability of almost periodic solutions for Cohen – Grossberg neural network with variable coefficients, Nonlinear Anal.: Real World Appl., in press. doi:10.1016/j.nonrwa.2006.12.013.
[2]Bai, C. H.: Stability analysis of Cohen – Grossberg BAM neural networks with delays and impulses, Chaos solitons fract. 35, 263-267 (2008) · Zbl 1166.34328 · doi:10.1016/j.chaos.2006.05.043
[3]Yuan, Z. H.; Hu, D. W.; Huang, L. H.: Existence and global exponential stability of periodic solution for Cohen – Grossberg neural networks with delays, Nonlinear anal.: real world appl. 7, 572-590 (2006) · Zbl 1114.34053 · doi:10.1016/j.nonrwa.2005.03.024
[4]Long, F.; Wang, Y. X.; Zhou, S. Z.: Existence and exponential stability of periodic solutions for a class of Cohen – Grossberg neural networks with bounded and unbounded delays, Nonlinear anal.: real world appl. 8, 797-810 (2007) · Zbl 1140.34030 · doi:10.1016/j.nonrwa.2006.03.005
[5]Li, Y. K.: Existence and stability of periodic solutions for Cohen – Grossberg neural networks with multiple delays, Chaos solitons fract. 20, 459-466 (2004) · Zbl 1048.34118 · doi:10.1016/S0960-0779(03)00406-5
[6]Chen, Z.; Jiong, Y.: Global dynamic analysis of general Cohen – Grossberg neural networks with impulse, Chaos solitons fract. 32, 1830-1837 (2007) · Zbl 1142.34045 · doi:10.1016/j.chaos.2005.12.018
[7]Yang, F. G.; Zhang, C. L.: Global stability analysis of impulsive BAM type Cohen – Grossberg neural networks with delays, Appl. math. Comput. 186, 932-940 (2007) · Zbl 1123.34335 · doi:10.1016/j.amc.2006.08.016
[8]Huang, C. X.; Huang, L. H.: Dynamics of a class of Cohen – Grossberg neural networks with time-varying delays, Nonlinear anal.: real world appl. 8, 40-52 (2007) · Zbl 1123.34053 · doi:10.1016/j.nonrwa.2005.04.008
[9]Xia, Y. H.; Cao, J. D.; Lin, M. R.: New resule on the existence and uniqueness of almost periodic solution for BAM neural networks with continuously distributed delays, Chaos solitons fract. 31, 928-936 (2007) · Zbl 1137.68052 · doi:10.1016/j.chaos.2005.10.043
[10]Li, Y. K.; Xing, W. Y.; Lu, L. H.: Existence and global exponential stability of periodic solution of a class of neural networks with impulses, Chaos solitons fract. 27, 437-445 (2006) · Zbl 1084.68103 · doi:10.1016/j.chaos.2005.04.021
[11]Li, Y. K.: Globe exponential stability of BAM neural networks with delays and impulses, Chaos solitons fract. 24, 279-285 (2005) · Zbl 1099.68085 · doi:10.1016/j.chaos.2004.09.027
[12]Fink, A. M.: Almost periodic differential equation, (1974)
[13]H. Tokumarn, N. Adachi, T. Amemiya, Macroscopic stability of interconnected systems, in: Proceedings of the 6th IFAC Congress, Paper ID44.4, 1975.